# SDR AALA20140605018

- Difficulty date: May 26, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 69,729 hours, 24,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3216
- Condition: Gouged
- Location: Fuselage
- Part time: 69,728 hours, 24,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT STATION 288 & STRINGER 23 RT GOUGED.  REPLACED DOUBLER IAW ENGINEERING AUTHORIZATION B757-53-035169 & SRM 53-00-01 FIGURE 201, REPAIR 3.
